Publication
Title
The waiting time distribution of a type **k** customer in a discrete-time MMAP[K]/PH[K]/c (c=1,2) queue using QBDs
Author
Language
English
Source (journal)
Stochastic models. - New York, N.Y.
Publication
New York, N.Y. : 2004
ISSN
1532-6349
Volume/pages
20:1(2004), p. 55-69
ISI
000189272300004
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 13.06.2017
To cite this reference